# SDR UPS05845380

- Difficulty date: July 5, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 77,280 hours, 27,172 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 979 Lbl 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LEFT W/W SKIN HEAVILY CORRODED INSIDE HAT CHANNEL STA 979 LBL 40.  CUT OUT DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW UPS EO DC8-5310 -22753-A AND SAA SK 809-850352.
